# SDR CA000328014

- Difficulty date: March 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,500 hours
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Component: Smoke Detection, Kidde
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) SMOKE CARGO FIRE DETECTION INDICATION IN COCKPIT.  SMOKE MASTER WARNING ON LANDING.  BOTH BOTTLES DISCHARGED, NO FIRE.  BOTH SMOKE DETECTORS REPLACED.
